A gramian-based approach to model reduction for uncertain systems

Publication Type:
Journal Article
IEEE Transactions on Automatic Control, 2010, 55 (2), pp. 508 - 514
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010006185.pdf193.08 kB
Adobe PDF
The technical note considers a problem of model reduction for a class of uncertain systems with structured norm bounded uncertainty. The technical note introduces controllability and observability Gramians in terms of certain parameterized algebraic Riccati inequalities. Based on these Gramians, three model reduction approaches are investigated for the underlying uncertain systems. © 2010 IEEE.
Please use this identifier to cite or link to this item: